ophthalmologist-icon
Tearing eye
Sir, MY eye becomes tearing after sometimes when i am seeing television and after some time it becomes dry. There are dark circles below my eye . Please suggest me eyedrop/tablets to improve eyesight also.
47 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore
Hello... Eye drops don't increase power.. Tear drops are used for lubrication of eyes...if you have eye sight you should get checked and use spectacles.. Blink eyes frequently.. Give rest for five minutes in between .Daily wash your eyes with fresh water .... Avoid dust and pollution.consult ophthalmologist.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.